| Catalog Number |
81324 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron select sps g124, they allege that they have low water flow and the handpiece is heating up, no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Root cause is unknown as no product was returned by the customer after two attempts were made.This complaint will be closed but will be reopened if product is returned.Dhr was reviewed.No issues or deviations were found that would lead to the alleged event.